MAUDE Adverse Event Report: ALPHATEC SPINE INC SET SCREW, HEXALOBE (TI-6AI-4V ELI); PEDICLE SCREW SPINAL DEVICE

ALPHATEC SPINE INC SET SCREW, HEXALOBE (TI-6AI-4V ELI); PEDICLE SCREW SPINAL DEVICE
Model Number 22015
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple set screw have been utilized in this case.They are of the same product part number/description but contain two separate identifying lot numbers.It is unknown which manufacturing lot number belongs to the backed out set screw.Lot 8073503 manufactured 2/23/2018, lot 8104801 manufactured 4/25/2018.No evaluation possible at this time.The implant has not been removed from the patient.
 
Event or Problem Description
Set screw back out found at l4 during a post-op visit conducted on (b)(6) 2019.The surgeon has decided not to perform revision surgery at this time.The zodiac spinal fixation system was originally implanted on (b)(6) 2019 from the t10 thru l4.

Brand Name
SET SCREW, HEXALOBE (TI-6AI-4V ELI)
Common Device Name
PEDICLE SCREW SPINAL DEVICE
Manufacturer (Section D)
ALPHATEC SPINE INC
5818 el camino real
carlsbad CA 92008
MDR Report Key8799605
Report Number2027467-2019-00033
Device Sequence Number327713
Product Code MNI
UDI-Device Identifier00844856043688
UDI-Public(01)00844856043688
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081158
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number22015
Device Catalogue Number22015
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2019
Initial Report FDA Received Date07/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;